Authors: Petrović, Miroslav
Aleksić, Tatjana
Simić, Slobodan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Further results on the least eigenvalue of connected graphs
Journal: Linear Algebra and Its Applications
Volume: 435
Issue: 9
First page: 2303
Last page: 2313
Issue Date: 1-Nov-2011
Rank: M22
ISSN: 0024-3795
DOI: 10.1016/j.laa.2011.04.030
Abstract: 
In this paper, we identify within connected graphs of order n and size n+k (with 0≤k≤4 and n≥k+5) the graphs whose least eigenvalue is minimal. It is also observed that the same graphs have the largest spectral spread if n is large enough.
Keywords: Spectral spread | The largest eigenvalue | The least eigenvalue
Publisher: Elsevier
Project: Graph theory and mathematical programming with applications in chemistry and computer science 

Show full item record

SCOPUSTM   
Citations

15
checked on May 17, 2024

Page view(s)

37
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.